# SDR SWAA2021081520282

- Difficulty date: September 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 950-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT ENTRY DOOR MOP SILL AT B.S. 950-986; L.B.L. 52; W.L. 208.1. / REMOVED CORROSION ON AED MOPSILL BS 950-986 LBL 52 ORIGINAL THICKNESS .080' MAT LOSS MORE THAN 30% IN AN AREA OF 30' X-2'.0 FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1; REMOVED AND REPLACED AED MOP SILL IAW SRM 51-40-02 DWG # 147A8501
